# SDR R61A2025101800475

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N222HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 42,571 hours, 27,835 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMER PARKING BRAKE FLICKERED ON DURING CLIMB AND CRUISE PHASE OF FLIGHT AND AT ONE POINT TRIGGERED A PARKING BRAKE NOT RELEASED MESSAGE ON EICAS LASTING APPROXIMATELY 10 SECONDS. NEITHER INDICATION REAPPEARED AFTER DECENT WAS INDICATED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. INSPECTED PARKING BRAKE SWITCHES, NO DEFECTS NOTED.
